TY - JOUR T1 - The Fractional Maximal Operator and Marcinkiewicz Integrals Associated with Schrödinger Operators on Morrey Spaces with Variable Exponent JO - Analysis in Theory and Applications VL - 1 SP - 68 EP - 80 PY - 2017 DA - 2017/01 SN - 31 DO - http://doi.org/10.4208/ata.2015.v31.n1.6 UR - https://global-sci.org/intro/article_detail/ata/4623.html KW - Fractional maximal operator, Marcinkiewicz integrals, Schrödinger, variable exponent, Morrey space. AB -

In this paper, we prove the boundedness of the fractional maximal operator, Hardy-Littlewood maximal operator and marcinkiewicz integrals associated with Schrödinger operator on Morrey spaces with variable exponent.